# SDR DALA2022011900353

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 17,256 hours, 2,172 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DOOR 3L INDICATES OPEN WHEN CLOSED. CORRECTIVE ACTION: FOUND DOOR 3L PSCU 5MJ FAULT AFTER PSCU TEST. R&R PSCU PER A330 AMM 52-71. DOOR 3L INDICATION NORMAL. (8272864)
